# SDR JAC001RR

- Difficulty date: November 8, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: N414TH
- Make and model: Cessna 414
- Aircraft serial: 4140400
- Aircraft time: 4,229 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 41423
- Part serial: 425
- Condition: Deteriorated
- Location: Fuel Storage
- Part time: 2,720 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, LEFT WING OUTBOARD AUX FUEL CELL LEAKAGE NOTED. UPON INVESTIGATION, FUEL CELL FOUND TO BE SERIOUSLY DETERIORATED AROUND THE FILLER PORT OPENING. THE FUEL CELL MATERIAL AT THAT POINT HAD BECOME BRITTLE. SUGGEST THOROUGH EXAMINATION OF FUEL CELLS CONDITIONS DURING ALL SCHEDULED INSPECTIONS.
